# SDR ASAA2014080608772

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 128 hours, 42 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START & RECALL MASTER CAUTION, FLT CONTROL & MACH TRIM FAIL LIGHTS ALL CAME ON.  ACFT GROUNDED.. DFCS LOGGED FAULT CODE 22-11334.  FOUND AFCS SYS A MACH TRIM ACFT  CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER IAW MM 20-60-01.  FOLLOWED FIM 22-16 TASK 835, DFCS CURRENT STATUS TEST PASSED REF FIM 22-11 TASK 801.  NO HISTORY PAST 30 DAYS.
